# SDR UALA2012031201629

- Difficulty date: March 10, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 44,024 hours, 11,470 cycles
- Engine: Pwa PW4052
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: B4301
- Part serial: 237
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR POWER INOP INTERMITTENTLY.  BITE TEST BPCU SHOW "REPLACE APU GCU" MSG.  REPLACED APU GCU UNIT, NO HELP.  NEED TO REPLACE AUXILARY POWER BREAKER C905 IN P34 PANEL.  REPLACED AUX POWER BREAKER C905 PER MM.  ACP GROUND TEST AND OPS CHECKS GOOD.
